MAUDE Adverse Event Report: ARTHREX, INC. BIRDBEAK, 2.75MM, 45 DEGREE UP TIP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BIRDBEAK, 2.75MM, 45 DEGREE UP TIP; ORTHOPEDIC MANUAL SURG INSTR
Model Number BIRDBEAK, 2.75MM, 45 DEGREE UP TIP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 28-jan-2026, it was reported by a sales representative via (b)(4) that an ar-11800 birdbeak tip was broken off.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged ar-11800, birdbeak, batch 26776, was received for evaluation.Visual inspection noted that the tip was fractured.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user-related factors, such as prying and leveraging the device with excessive force.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
BIRDBEAK, 2.75MM, 45 DEGREE UP TIP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24344609
Report Number1220246-2026-00608
Device Sequence Number9912563
Product Code LXH
UDI-Device Identifier00888867003637
UDI-Public(01)00888867003637(10)26776
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIRDBEAK, 2.75MM, 45 DEGREE UP TIP
Device Catalogue NumberAR-11800
Device Lot Number26776
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown